# SDR 95ZZZX4497

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3797Z
- Make and model: Piper PA-18-150
- Aircraft serial: 187492
- Propeller: Mcauly 1A175GM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broke
- Location: Nr 2
- Part time: 755 hours
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

3.50 INCHES BROKE OFF NR 2 BLADE WHILE IN CRUISE FLIGHT.  SUBMITTER STATED UNABLE TO DETERMINE CAUSE, NO VISIBLE NICKS.  FRACTURE APPEARED TO BE INSTANTANEOUS ACROSS THE FULL CHORD.  NO ACCIDENT.
